# SDR SWAA2015030537150

- Difficulty date: March 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 58,880 hours, 47,082 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262
- Part serial: MA3799
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD NR 4 GND SPOILER ATTACH LUG BROKEN.  R & R NR 4 GND SPOILER IAW AMM.
